American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P21) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] W. M. Schmidt and U. Zannier. Points near real algebraic sets. Proc. Amer. Math. Soc. 142 (2014) 4127-4132.
Abstract, references, and article information   
View Article: PDF

[2] Nobu Kishimoto. Remark on the periodic mass critical nonlinear Schr\"odinger equation. Proc. Amer. Math. Soc. 142 (2014) 2649-2660.
Abstract, references, and article information   
View Article: PDF

[3] Martin Widmer. Lipschitz class, narrow class, and counting lattice points. Proc. Amer. Math. Soc. 140 (2012) 677-689. MR 2846337.
Abstract, references, and article information   
View Article: PDF

[4] Lev A. Borisov and Renling Jin. Finding integral diagonal pairs in a two dimensional $\mathcal{N}$–set. Proc. Amer. Math. Soc. 139 (2011) 2431-2434. MR 2784808.
Abstract, references, and article information   
View Article: PDF

[5] Fernando Chamizo. Hyperbolic lattice point problems. Proc. Amer. Math. Soc. 139 (2011) 451-459. MR 2736328.
Abstract, references, and article information   
View Article: PDF

[6] Yonatan R. Katznelson. Integral matrices of fixed rank . Proc. Amer. Math. Soc. 120 (1994) 667-675. MR 1169034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. Cilleruelo and A. Córdoba. Trigonometric polynomials and lattice points . Proc. Amer. Math. Soc. 115 (1992) 899-905. MR 1089403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1